# SDR ASOA05524

- Difficulty date: June 15, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Part number: 600250087
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4370 - DURING A GROUND INSPECTION IN ATL, THE PASSENGER DOOR WAS FOUND HARD TO OPEN FROM THE INSIDE.  MAINTENANCE READJUSTED THE PASSENGER DOOR INNER HANDLE RESTRAINT STRAP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
